Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 5, 2020, 4:15 PM EDT for Jefferson County, Knox County, Sevier County, Tennessee. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2020, 4:15 PM EDT (20:15 UTC)
- Expired
- Jul 5, 2020, 5:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, TN, Knox County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:38 PM EDT | TSTM WND DMG | 1 Sse Mascot, TN | A FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WUUS54 KMRX 052015
SVRMRX
TNC089-093-155-052100-
/O.NEW.KMRX.SV.W.0101.200705T2015Z-200705T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
415 PM EDT Sun Jul 5 2020
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Northeastern Knox County in east Tennessee...
Southwestern Jefferson County in east Tennessee...
Northwestern Sevier County in east Tennessee...
* Until 500 PM EDT.
* At 415 PM EDT, a severe thunderstorm was located 10 miles southwest
of New Market, or 12 miles northwest of Sevierville, and is nearly
stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Knoxville, Sevierville, Strawberry Plains, Blaine, House Mountain
State Park, Mascot, Kodak, Kimberlin Heights and Seymour.
This includes Interstate 40 in Tennessee between mile markers 395 and
412.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3590 8383 3608 8384 3615 8372 3614 8372
3612 8369 3611 8370 3611 8369 3608 8366
3609 8366 3612 8368 3612 8365 3610 8365
3610 8363 3612 8363 3613 8364 3615 8364
3596 8348
TIME...MOT...LOC 2015Z 236DEG 2KT 3603 8371
HAIL...1.00IN
WIND...60MPH
$$
DH1 follow-up statement
053
WWUS54 KMRX 052044
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
444 PM EDT Sun Jul 5 2020
TNC089-155-052053-
/O.CAN.KMRX.SV.W.0101.000000T0000Z-200705T2100Z/
Jefferson TN-Sevier TN-
444 PM EDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEFFERSON AND
NORTHWESTERN SEVIER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3590 8383 3608 8384 3615 8372 3608 8366
3610 8371 3606 8369 3605 8367 3603 8368
3599 8365 3597 8365 3595 8369 3594 8369
3594 8370 3592 8374 3592 8375
TIME...MOT...LOC 2043Z 073DEG 11KT 3601 8380
$$
TNC093-052100-
/O.CON.KMRX.SV.W.0101.000000T0000Z-200705T2100Z/
Knox TN-
444 PM EDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN KNOX COUNTY...
At 443 PM EDT, a severe thunderstorm was located 8 miles east of
Knoxville, moving west at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Knoxville, Blaine, House Mountain State Park, Mascot and Kimberlin
Heights.
This includes Interstate 40 in Tennessee between mile markers 395 and
405.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3590 8383 3608 8384 3615 8372 3608 8366
3610 8371 3606 8369 3605 8367 3603 8368
3599 8365 3597 8365 3595 8369 3594 8369
3594 8370 3592 8374 3592 8375
TIME...MOT...LOC 2043Z 073DEG 11KT 3601 8380
HAIL...1.00IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:34 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 5, 3:34 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 334 PM EDT Sun Jul 5 2020 .SHORT TERM (Tonight and Monday)... A seasonally active short term period is anticipated with ongoing pulse convection into this evening and more chances tomorrow. Localized flooding and isolated strong wind gusts continue to be the largest concern within any convection that achieves notable vertical extent. Otherwise, seasonally mild nighttime and seasonally hot daytime temperatures are expected. This Evening/Tonight Currently, a mostly weak synoptic pattern is in place with much of the synoptic-scale upper-level amplification north of the County Warning Area (CWA). This amplification includes a trough centered just north of the Montana/Canadian border with a ridge extending from the upper Great Lakes into Ontario/Manitoba. Another upper trough is located over New England. Locally, embedded shortwave energy, weak 5-15 kt 850mb upslope flow, and differential heating have initiated convection across much of the area with increased concentration over higher terrain locations. The local environment consists of notably high surface-based instability of 2,500 J/kg to 3,000+ J/kg and very minimal shear values of less than 10 kts. WBZ heights of 12,000-14,000 ft AGL have outlined hail to be of lesser concern compared to strong downburst winds and localized flooding. DCAPE values of 800 to 1,300 J/kg are present area-wide, raising the concern for localized downburst wind gusts within vertically defined cells. Additionally, PWAT values of 1.2 to 1.7 inches and mid/lower level winds of 15 kts or less have both raised awareness for localized flooding, resulting from efficient rainfall potential and limited storm movement. With considerable instability in place and additional development anticipated, convection looks to continue into the evening with slight chance PoPs lingering over TN/NC/VA mountains until midnight. Tonight will be seasonally mild with patchy fog expected from antecedent rainfall, calm winds, and potential clearing skies late. Heading into tomorrow, focus turns towards enhanced upper-level shortwave energy over the Mid-South ahead of a surface low in the Lower Mississippi Valley. With this surface low, a frontal boundary will keep the highest chances for rain south of the CWA. However, the slow northward progression and increasing lower to mid-level southerly flow/moisture advection will cause a south to north increase in PoPs during the day and into the later afternoon with continued focus over the higher terrain. Current indications are for relatively lower instability over the area with higher values further west. However, the overall environment looks to be similar to today with instability being more prevalent than shear values. BW .LONG TERM (Monday Night through Sunday)... Weak troughing will be present across the Eastern CONUS to begin the period with a surface low across the Gulf Coast states. This will result in increased convective coverage across the Southeast CONUS. Models are in better agreement with bringing the surface low to our southeast and off the East Coast midweek. This will result in the potential for some increased precip chances across our area, especially the southern portions and higher elevations of the forecast area. Temperatures remain near normal midweek with the potential for warmest temperatures across northern sections of the forecast area where precip coverage is forecast to be lower. As the low strengthening off the East Coast, troughing amplifies across the Eastern CONUS placing our forecast area within NW flow from the end of the week through next weekend. Mostly summer diurnal convection is anticipated, but a few MCV/vort maxima moving through the NW upper flow may result in enhanced areas of shower and thunderstorm activity at times. Temperatures are expected to be on the increase again late week and next weekend as ridging increases across the Central CONUS. JB && .AVIATION... 18Z TAF DISCUSSION. The current expectation is for a seasonally eventful TAF period with VCTS this afternoon into the early evening, along with reductions to MVFR and potentially IFR tonight. Currently, convection has initiated near and along higher terrain in east Tennessee and southwest Virginia with VCTS already being reported at TRI. The expectation is for further development by 19Z this afternoon with diurnal diminishing during the evening. With limited synoptic-scale features, winds largely remain light and variable into tonight. Based on occurrences from this morning, a similar meteorological environment, and more widespread convection expected today, patchy fog is anticipated with reduction to at least MVFR included in all 3 TAFs. Reduction to IFR was included at TRI based on stronger model guidance indication for calm winds and proximity with Boone Lake. The 11Z to 13Z timeframe is the most likely window for fog development at the sites, but future trends could indicate earlier development and possibly longer presence of fog. However, confidence is still not too high for extent and duration of impact. By midday tomorrow, diurnal cumulus development is expected ahead of more anticipated convection just after the TAF period. BW && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 90 71 86 71 / 20 30 30 80 30 Knoxville McGhee Tyson Airport, TN 71 91 70 88 71 / 20 30 20 60 30 Oak Ridge, TN 71 92 70 88 71 / 20 30 20 60 20 Tri Cities Airport, TN 68 90 67 88 67 / 20 40 10 50 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Jul 5, 3:36 PM EDT, 39 minutes before
Hazardous Weather Outlook...DELAYED National Weather Service Morristown TN 336 PM EDT Sun Jul 5 2020 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-061945- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 336 PM EDT Sun Jul 5 2020 /236 PM CDT Sun Jul 5 2020/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight A few strong to possibly severe storms are possible this afternoon and evening. Main concern will be strong gusty winds and heavy rainfall with localized flash flooding possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Isolated strong to possibly severe storms are possible each afternoon and early evening from Tuesday through Saturday. Main concern will be strong gusty winds and heavy rainfall with localized flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this afternoon. Please relay any information about severe weather to the NWS while following local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 5, 3:31 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Morristown TN
331 PM EDT Sun Jul 5 2020
TNZ016-042-052015-
Northwest Greene TN-Hawkins TN-
331 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAWKINS AND NORTH
CENTRAL GREENE COUNTIES UNTIL 415 PM EDT...
At 331 PM EDT, Doppler radar was tracking a strong thunderstorm over
Surgoinsville, or 9 miles northeast of Rogersville, moving east at 5
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingsport, Rogersville, Surgoinsville, Church Hill, Mount Carmel,
Baileyton, Okolona, Kepler, Jearoldstown and Bays Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3659 8260 3658 8261 3658 8262 3657 8261
3649 8264 3646 8270 3643 8268 3641 8270
3641 8267 3629 8272 3643 8300 3655 8295
3654 8295 3659 8284
TIME...MOT...LOC 1931Z 286DEG 6KT 3651 8288Special weather statement, Jul 5, 3:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
351 PM EDT Sun Jul 5 2020
TNZ084-085-100-052030-
Bradley TN-Meigs TN-McMinn TN-
351 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADLEY...SOUTH CENTRAL
MEIGS AND SOUTHWESTERN MCMINN COUNTIES UNTIL 430 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm near
Charleston, or 7 miles north of Cleveland, moving northeast at 10
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cleveland, Charleston, Calhoun, Hillsview, Hopewell, Tasso and
Riceville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3514 8499 3521 8499 3525 8496 3526 8497
3528 8494 3531 8497 3532 8497 3546 8473
3527 8465 3527 8467 3525 8469 3524 8471
3523 8470 3520 8470
TIME...MOT...LOC 1951Z 238DEG 8KT 3528 8485Special weather statement, Jul 5, 3:54 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
354 PM EDT Sun Jul 5 2020
TNZ068-071-072-086-087-052045-
Blount Smoky Mountains TN-Northwest Monroe TN-Loudon TN-NW Blount TN-
Southeast Monroe TN-
354 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHWESTERN BLOUNT AND
NORTHERN MONROE COUNTIES UNTIL 445 PM EDT...
At 354 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Lenoir City, moving northwest at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lenoir City, Sweetwater, Loudon, Madisonville, Vonore, Greenback,
Friendsville, Philadelphia, Fort Loudon State Park and Tariffville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3564 8452 3578 8438 3588 8429 3588 8428
3589 8428 3590 8427 3588 8424 3579 8416
3580 8414 3582 8414 3561 8391 3540 8409
TIME...MOT...LOC 1954Z 125DEG 10KT 3568 8417Special weather statement, Jul 5, 4:06 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
406 PM EDT Sun Jul 5 2020
TNZ017-018-044-046-VAZ008-052045-
Sullivan TN-Washington TN-Northwest Carter TN-Johnson TN-
Washington VA-
406 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...WASHINGTON...
NORTHWESTERN JOHNSON...NORTHERN CARTER AND SOUTH CENTRAL WASHINGTON
COUNTIES AND THE CITY OF BRISTOL UNTIL 445 PM EDT...
At 406 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Tusculum, or 11 miles northeast of Greeneville,
moving north at 5 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Elizabethton,
Abingdon, Jonesborough, Central, Spurgeon and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3617 8261 3622 8265 3638 8263 3676 8191
3652 8175
TIME...MOT...LOC 2006Z 166DEG 5KT 3628 8266
DHSpecial weather statement, Jul 5, 4:07 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
407 PM EDT Sun Jul 5 2020
TNZ017-044-VAZ005-052100-
Sullivan TN-Washington TN-Scott VA-
407 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SULLIVAN...NORTH CENTRAL
WASHINGTON AND SOUTHEASTERN SCOTT COUNTIES UNTIL 500 PM EDT...
At 407 PM EDT, Doppler radar was tracking a strong thunderstorm over
Colonial Heights, or near Kingsport, moving north at 5 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Johnson City, Kingsport, Weber City, Gray, Oak Grove, Spurgeon,
Colonial Heights, Mount Carmel, Tri-City Airport and Sullivan
Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3666 8237 3642 8235 3638 8257 3649 8263
3651 8263 3652 8261 3658 8262 3657 8260
3658 8260 3659 8261 3659 8269 3660 8269
TIME...MOT...LOC 2007Z 166DEG 5KT 3648 8249
DHSpecial weather statement, Jul 5, 4:12 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
412 PM EDT Sun Jul 5 2020
TNZ035-036-067-052100-
Anderson TN-Roane TN-Morgan TN-
412 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN ANDERSON AND NORTHEASTERN ROANE COUNTIES UNTIL 500 PM
EDT...
At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oak Ridge. This storm was nearly stationary.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Oak Ridge, Kingston, Oliver Springs, Midtown, Harriman, Coalfield,
Dearmond and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3585 8455 3599 8454 3614 8437 3595 8422
3596 8424 3593 8424 3594 8427 3592 8425
3591 8427 3590 8427 3590 8428 3589 8429
TIME...MOT...LOC 2012Z 236DEG 2KT 3596 8441
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 12:35 PM EDT | Special Weather Statement | MRX | Campbell | 25 min |
| Jul 5, 1:16 PM EDT | Special Weather Statement | MRX | Claiborne | 29 min |
| Jul 5, 1:25 PM EDT | Special Weather Statement | MRX | Campbell | 50 min |
| Jul 5, 1:28 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne | 47 min |
| Jul 5, 1:41 PM EDT | Special Weather Statement | MRX | Campbell | 34 min |
| Jul 5, 1:43 PM EDT | Special Weather Statement | MRX | Grainger | 32 min |
| Jul 5, 1:51 PM EDT | Special Weather Statement | MRX | Sevier | 39 min |
| Jul 5, 2:04 PM EDT | Special Weather Statement | MRX | Johnson | 41 min |
| Jul 5, 2:11 PM EDT | Special Weather Statement | MRX | Hamblen | 34 min |
| Jul 5, 2:12 PM EDT | Special Weather Statement | MRX | Unicoi | 33 min |
| Jul 5, 2:14 PM EDT | Special Weather Statement | MRX | Grainger | 31 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jul 5, 2:20 PM EDT | Special Weather Statement | MRX | Claiborne | 40 min |
| Jul 5, 2:24 PM EDT | Special Weather Statement | MRX | Scott | 51 min |
| Jul 5, 2:34 PM EDT | Areal Flood Advisory | MRX | Johnson | 116 min |
| Jul 5, 2:59 PM EDT | Special Weather Statement | MRX | Scott | 46 min |
| Jul 5, 3:04 PM EDT | Special Weather Statement | MRX | Carter | 26 min |
| Jul 5, 3:09 PM EDT | Special Weather Statement | MRX | Blount | 36 min |
| Jul 5, 3:15 PM EDT | Special Weather Statement | MRX | Blount | 45 min |
| Jul 5, 3:31 PM EDT | Special Weather Statement | MRX | Hawkins | 44 min |
| Jul 5, 3:51 PM EDT | Special Weather Statement | MRX | Bradley | 39 min |
| Jul 5, 3:54 PM EDT | Special Weather Statement | MRX | Loudon | 51 min |
| Jul 5, 4:06 PM EDT | Special Weather Statement | MRX | Sullivan, Washington | 39 min |
| Jul 5, 4:07 PM EDT | Special Weather Statement | MRX | Sullivan | 53 min |
| Jul 5, 4:10 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan, Washington | 50 min |
| Jul 5, 4:12 PM EDT | Special Weather Statement | MRX | Roane | 48 min |
| Jul 5, 4:20 PM EDT | Special Weather Statement | MRX | Loudon, Roane | 40 min |
| Jul 5, 4:37 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Sullivan, Washington | 38 min |
| Jul 5, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, Roane | 48 min |
| Jul 5, 4:46 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 44 min |
| Jul 5, 5:02 PM EDT | Special Weather Statement | MRX | McMinn | 43 min |
| Jul 5, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 50 min |
| Jul 5, 5:17 PM EDT | Special Weather Statement | MRX | Bledsoe | 43 min |
| Jul 5, 5:51 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 24 min |
| Jul 5, 6:10 PM EDT | Special Weather Statement | MRX | Bradley | 50 min |
| Jul 5, 6:44 PM EDT | Special Weather Statement | MRX | Hamilton | 46 min |
| Jul 5, 7:08 PM EDT | Special Weather Statement | MRX | Bradley, Hamilton | 52 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.